Free Access
Volume 14, 2010
Page(s) 271 - 285
Published online 29 October 2010
  1. G. Appenzeller, I. Keslassy and N. McKeown, Sizing router buffer. In Proc. of the 2004 Conf. on Applications, Technologies, Architectures, and Protocols for Computers Communications, Portland, OR, USA. ACM New York, NY (2004), pp. 281-292.
  2. F. Baccelli, D. McDonald and J. Reynier, A mean-field model for multiple TCP connections through a buffer implementing RED. Performance Evaluation Archive 49 (2002) 77-97. [CrossRef]
  3. F. Baccelli, A. Chaintreau, D. De Vleeschauwer and D. McDonald, A mean-field analysis of short lived interacting TCP flows. In Proc. of the Joint Int. Conf. on Measurement and Modeling of Computer Systems, New York, NY, USA, June 10–14, 2004 (SIGMETRICS '04/Performance '04). ACM New York, NY (2004), pp. 343–354.
  4. P. Billingsley, Convergence of Probability Measures. Wiley Series in Probability and Statistics, New York (1999). Ch. 3, pp. 109-153 or more precisely, Ch. 3.15, pp. 123-136.
  5. H. Cai and D.Y. Eun, Stability of Network Congestion Control with Asynchronous Updates. In Proc. IEEE CDC 2006, San Diego, CA (2006).
  6. A. Dhamdere and C. Dovrolis, Open issues in router-buffer sizing. ACM SIGCOMM Comput. Commun. Rev. 36. ACM New York, NY (2006) 87-92.
  7. M. Duflo, Random iterative models. Volume 34 of Applications of Mathematics (New York). Springer-Verlag, Berlin (1997).
  8. V. Dumas, F. Guilleaumin and P. Robert, A Markovian analysis of Additive-Increase Multiplicative-Decrease (AIMD) algorithms. Adv. Appl. Probab. 34 (2002) 85–111. [CrossRef] [MathSciNet]
  9. D.Y. Eun, On the limitation of fluid-based approach for internet congestion control. In Proc. IEEE Int. Conf. on Computer Communications and Networks, ICCCN, San Diego, CA, USA. J. Telecommun. Syst. 34 (2007) 3-11.
  10. D.Y. Eun, Fluid approximation of a Markov chain for TCP/AQM with many flows. Preprint.
  11. I. Grigorescu and M. Kang, Hydrodynamic Limit for a Fleming-Viot Type System. Stoch. Process. Appl. 110 (2004) 111–143. [CrossRef]
  12. I. Grigorescu and M. Kang, Tagged particle limit for a Fleming-Viot type system. Electron. J. Probab. 11 (2006) 311–331 (electronic).
  13. I. Grigorescu and M. Kang, Recurrence and ergodicity for a continuous AIMD model. Preprint.
  14. F. Guillemin, P. Robert and B. Zwart, AIMD algorithms and exponential functionals. Ann. Appl. Probab. 14 (2004) 90–117. [CrossRef] [MathSciNet]
  15. J.K. Hale, Ordinary Differential Equations. Wiley-Interscience, New York (1969).
  16. C. Kipnis and C. Landim, Scaling Limits of Interacting Particle Systems. Springer-Verlag, New York (1999).
  17. K. Maulik and B. Zwart, An extension of the square root law of TCP. Ann. Oper. Res. 170 (2009) 217-232. [CrossRef] [MathSciNet]
  18. S.P. Meyn and R.L. Tweedie, Markov chains and stochastic stability. Communications and Control Engineering Series. Springer-Verlag, London, Ltd. (1993).
  19. T.J. Ott and J. Swanson, Asymptotic behavior of a generalized TCP congestion avoidance algorithm. J. Appl. Probab. 44 (2007) 618–635. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.